Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Light reflects on eye while driving at night. What is causing this?

Answered by
Dr.
Dr. Chandra Shekhar Sharma

General & Family Physician

Practicing since :1979

Answered : 624 Questions

default
Posted on Thu, 10 Jan 2013 in Vision and Eye Disorders
Question: at night when I driving the lights hurts my eyes and I feel off balanced. what is this?
doctor
Answered by Dr. Chandra Shekhar Sharma 5 hours later
Hi,

Welcome to XXXXXXX

When formation of Cataract begins in the eyes, light is scattered by it and Veiling glare can cause problem.

In case of Glaucoma halos are seen around lights.

You should get your eyes examined by an Ophthalmologist and take treatment as per his advise.

Thanks,

With best wishes,

(Dr.C.S.Sharma)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Cataract

doctor1 MD

My mother who had a cataract operation in both eyes within 7 days had taxim-200 2 caps twice daily for 5 days each and today was the last day of having the medicine. She is having lose motion and the doctor has asked to have becelac-hp. What should be the dosage of becelac-hp ?

doctor1 MD

I have angioedema, however, the redness, itching and discomfort I have been experiencing for the past week is growing worse and is only located on the outsides of both underarms. I take doxepin for the angioedema. I have been using three new prescription eye drops for cataract pre/post op: 1. Gatifloxacin 2. Lotemax and 3. Prolensa (my next op is 6/30/14 for my right eye). This new condition only began after my first cataract surgery on 6/16/14 and kept me awake most of last night. I am using neosporone on both sites. Thank you for any information you might offer. CW

doctor1 MD

My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.

doctor1 MD

I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...

doctor1 MD

I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...

doctor1 MD

Hoping for some counsel from a certified opthamologist. The following has happened several times over the last few weeks. If I wake up around 3 in the morning to go the bathroom (pretty bright light in the bath), and then return to the bedroom...

doctor1 MD

hi!!! I had a cataract operation recently Doctor gave me some antibiotics. After having antibiotics for 2-3 days i started experiencing some trouble in my food pipe.i was not able to swallow my food and the problem became acute....and I started experiencing acidity.. i approached the doctor again and he advised me not to take the antibiotics & prescribed me for ultrasound .All the reports in ultrasound are alright but it showed the swelling in the foodpipe?????Plz tell me wat to do now??? Age 80 Female